MathSciNet Relay Station
MathSciNet bibliographic data
MR1669617 39A10
Yan, Jurang; Zhang, Fengqin Oscillation for system of delay difference equations. J. Math. Anal. Appl. 230 (1999), no. 1, 223–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement